# SDR F3LA2017042400116

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N717FR
- Make and model: Airbus A321-211
- Aircraft serial: 7536
- Aircraft time: 633 hours, 262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30664709
- Part serial: M14936
- Condition: No Test
- Part time: 633 hours, 262 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR SLIDE WILL NOT TEST.   REMOVED AND REPLACED THE DOOR SLIDE. OPS CHECKED GOOD.
